Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Journal of Porous Media
Fator do impacto: 1.752 FI de cinco anos: 1.487 SJR: 0.43 SNIP: 0.762 CiteScore™: 2.3

ISSN Imprimir: 1091-028X
ISSN On-line: 1934-0508

Volumes:
Volume 23, 2020 Volume 22, 2019 Volume 21, 2018 Volume 20, 2017 Volume 19, 2016 Volume 18, 2015 Volume 17, 2014 Volume 16, 2013 Volume 15, 2012 Volume 14, 2011 Volume 13, 2010 Volume 12, 2009 Volume 11, 2008 Volume 10, 2007 Volume 9, 2006 Volume 8, 2005 Volume 7, 2004 Volume 6, 2003 Volume 5, 2002 Volume 4, 2001 Volume 3, 2000 Volume 2, 1999 Volume 1, 1998

Journal of Porous Media

DOI: 10.1615/JPorMedia.v13.i1.30
pages 29-38

OSCILLATORY ROTATING FLOWS OF A FRACTIONAL JEFFREY FLUID FILLING A POROUS SPACE

Masood Khan
Department of Mathematics, Quaid-i-Azam University, Islamabad 44000, Pakistan
Kamran Fakhar
Department of Mathematics, Faculty of Science, University Technology Malaysia; Ibnu Sina Institute for Fundamental Science Studies, (UTM)
Norsarahaida Saidina Amin
Department of Mathematics, Faculty of Science, University Technology Malaysia, 81300 Skudai, Johor, Malaysia

RESUMO

Exact analytic solutions have been developed for three oscillatory flow problems in a rotating system. Constitutive equations of a Jeffrey fluid are considered. An incompressible and electrically conducting fluid occupies a porous space. The Hall and slip effects are analyzed. Fractional calculus and Fourier transform approaches are utilized in the present analysis. Graphs are plotted, and physical interpretation is made for the several cases of interest.


Articles with similar content:

Exact Solution of Oscillatory Rotating Flows of a Generalized Oldroyd-B Fluid through Porous Medium
Journal of Porous Media, Vol.12, 2009, issue 8
Rahmat Ellahi, Masood Khan
MAGNETOHYDRODYNAMIC CASSON FLUID FLOW WITH HEAT AND MASS TRANSFER THROUGH A POROUS MEDIUM OVER A STRETCHING SHEET
Journal of Porous Media, Vol.15, 2012, issue 4
Hameda M. Shawky
Partial Slip Effects on the Oscillatory Flows of a Fractional Jeffrey Fluid in a Porous Medium
Journal of Porous Media, Vol.10, 2007, issue 5
Masood Khan
HYDROMAGNETIC FLOW NEAR A NON-UNIFORM ACCELERATING PLATE IN THE PRESENCE OF MAGNETIC FIELD THROUGH POROUS MEDIUM
Journal of Porous Media, Vol.18, 2015, issue 8
Amir Khan, Ghaus ur Rahman, Gul Zaman
HYDROMAGNETIC ROTATING FLOWS OF AN OLDROYD-B FLUID IN A POROUS MEDIUM
Special Topics & Reviews in Porous Media: An International Journal, Vol.3, 2012, issue 1
Ilyas Khan, Kamran Fakhar, Muhammad Imran Anwar